MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 HIGHPERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 HIGHPERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST C90
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the detector mechanically damaged.The device was in clinical use and there was no patient or user harm.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost c90 is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost c90 indicating that the detector mechanically damaged.The device was in clinical use and there was no patient or user harm.The field service engineer (fse) performed an analysis and concluded that artifacts were visible on the skyplate detector after it had been dropped.To maintain system operation, a skyplate detector was temporarily borrowed from another department and registered in the system.The original detector (detector 1) was relabeled as detector 10 to enable the use of both units.Calibration and functional checks were successful.During the noise test and dose field flatness check on the damaged detector, a chip error was detected in the noise test.The detector was restarted, followed by gain and pixel calibration.After recalibration, no artifacts were observed.Noise test and dose field flatness were performed again, and the noise test was subsequently successful.Test recordings using a homogeneous filter were also successful.All additional detector function tests were performed and passed without issues.The device was returned to clinical use with full functionality.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).

Brand Name
DIGITALDIAGNOST C90 HIGHPERFORMANCE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key23692334
Report Number3003768251-2025-000147
Device Sequence Number13059635
Product Code MQB
UDI-Device Identifier00884838090699
UDI-Public(01)00884838090699
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K182973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST C90
Device Catalogue Number712034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown